# SDR DHL2006745513

- Difficulty date: August 9, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 254 BELOW STR 10R, FUSELAGE SKIN CRACKED AT FASTENER.  REMOVED FASTENERS FOR SKIN REPAIR AT BS 254 BELOW STR 10R IAW B727 SRM 51-30-2 AND 53-30-3, FIG 29.  FABRICATED REPAIR DOUBLER FROM 2024-T3, 0.80, PO NR 9003641, APPROX DIM 14" BY 13" IAW B727 SRM 53-30-3 FIG 29.  CUT OUT DAMAGE AREA APPROX DIM 1" BY 2.5" IAW B727 SRM 53-30-3 FIG 29.  FABRICATED FILLER FROM 2024-T3, 0.063, APPROX DIM 1" BY 2.5" IAW B727 SRM 53-30-3 FIG 29.  TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL AREA IAW B727 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 254, STR 10R IAW B727 SRM 51-30-2.
